Fixed points for fuzzy quasi-contractions in fuzzy metric spaces endowed with a graph

Mina Dinarvand

Abstract

In this paper, we introduce the notion of G-fuzzy H-quasi-contractions using directed graphs in the setting of fuzzy metric spaces endowed with a graph and we show that this new type of contraction generalizes a large number of different types of contractions. Subsequently, we investigate some results concerning the existence of fixed points for this class of contractions under two different conditions in M-complete fuzzy metric spaces endowed with a graph. Our main results of the work significantly generalize many known comparable results in the existing literature. Examples are given to support the usability of our results and to show that they are improvements of some known ones.

Keywords

fuzzy metric space; (C)-graph; G-fuzzy quasi-contraction; fixed point

Subject classification

54H25; 47H10; 05C40

Full Text:

PDF

References

S. M. A. Aleomraninejad, Sh. Rezapour and N. Shahzad, Some fixed point results on a metric space with a graph, Topology Appl. 159, no. 3 (2012), 659-663. https://doi.org/10.1016/j.topol.2011.10.013

A. Amini-Harandi and D. Mihet, Quasi-contractive mappings in fuzzy metric spaces, Iranian J. Fuzzy Syst. 12, no. 4 (2015), 147-153.

F. Bojor, Fixed points of Kannan mappings in metric spaces endowed with a graph, An. Stiint. Univ. ''Ovidius" Constanta Ser. Mat. 20, no. 1 (2012), 31-40. https://doi.org/10.2478/v10309-012-0003-x

F. Bojor, Fixed point theorems for Reich type contractions on metric spaces with a graph, Nonlinear Anal. 75 (2012), 3895-3901. https://doi.org/10.1016/j.na.2012.02.009

J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, American Elsevier Publishing Co., Inc., New York, 1976. https://doi.org/10.1007/978-1-349-03521-2

S. K. Chatterjea, Fixed-point theorems, C. R. Acad. Bulgare Sci. 25 (1972), 727-730.

Lj. B. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45, no. 2 (1974), 267-273. https://doi.org/10.2307/2040075

M. Dinarvand, Fixed point results for $(varphi,psi)$-contractions in metric spaces endowed with a graph, Mat. Vesn. 69, no. 1 (2017), 23-38.

M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets Syst. 27 (1988), 385-389. https://doi.org/10.1016/0165-0114(88)90064-4

V. Gregori and A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets Syst. 125 (2002), 245-252. https://doi.org/10.1016/S0165-0114(00)00088-9

A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets Syst. 64 (1994), 395-399. https://doi.org/10.1016/0165-0114(94)90162-7

G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canadian Math. Bull. 16 (1973), 201-206. https://doi.org/10.4153/CMB-1973-036-0

J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136, no. 4 (2008), 1359-1373. https://doi.org/10.1090/S0002-9939-07-09110-1

R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 60 (1968), 71-76. https://doi.org/10.2307/2316437

I. Kramosil and J. Michálek, Fuzzy metrics and statistical metric spaces, Kybernetica 11, no. 5 (1975), 336-344.

A. Petrusel and I. A. Rus, Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc. 134, no. 2 (2006), 411-418. https://doi.org/10.1090/S0002-9939-05-07982-7

S. Reich, Fixed points of contractive functions, Boll. Unione Mat. Ital. 5 (1972), 26-42.

B. E. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290. https://doi.org/10.1090/S0002-9947-1977-0433430-4

S. Shukla, Fixed point theorems of G-fuzzy contractions in fuzzy metric spaces endowed with a graph, Commun. Math. 22 (2014), 1-12. https://doi.org/10.1186/1687-1812-2014-127

D. Wardowski, Fuzzy contractive mappings and fixed points in fuzzy metric spaces, Fuzzy Sets Syst. 222 (2013), 108-114. https://doi.org/10.1016/j.fss.2013.01.012

L. A. Zadeh, Fuzzy Sets, Inform. Control, 10, no. 1 (1960), 385-389.

Abstract Views

1122
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt